# SDR SWAA2023041213130

- Difficulty date: March 6, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 38,869 hours, 23,696 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN FLOOR PANEL HAS PULLED FIBERS UPPER SURFACE DAMAGE IS ON PANEL 231GF<[01] IDENTIFIED 231GF PANEL IAW SRM 53-00-50-0I-1 PARA FIGURE 3; TABLE 3.  FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F.  WILL BE PERFORMING WORK IAW SRM 53-00-50-2R-0  FABRICATED NEW PANEL USING BMS 4-17 TY6 LOT: 1514505-1 IAW SRM 53-00-50-2R-0 PARA 1.A.NOTE ALONG WITH DWG 143A5810 SHEET 575  INSTALLED 34EA INSERTS USING BMS 5-107 LOT: AK2KP8383K CURE RESIN USING THERMOMETER ATS2208 DUE: 10/2023 IAW SRM 53-00-50-2R-0 PARA 5.S.(1) ALONG WITH DWG 143A5810 SHEET 575;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0.;[03] CORRECTION FOR LINE 1 MEASUREMENT TABLE; CHANGED 'LENGTH AND WIDTH' TO REFLECT DAMAGED PANEL SIZE.  VERIFIED PROTECTIVE TAPE WAS APPLIED TO LOWER SURFACE IAW DRAWING 1433A5810 SHEET 575 'E' CODE E6659.  VERIFIED NEW FABRICATED PANEL WAS PARTMARKED IAW DRAWING 143A5810 SHEET 575 'E' CODES E8818 AND E8102.  JOB COMPLETE.;[04] VERIFIED CORRECTIVE ACTIONS 1-3  VERIFIED MEASUREMENTS TABLE  VALIDATED APPLICABILITY OF SRM 53-00-50-2R-0
